Discussions By Condition: Ears, Nose, Mouth & Throat conditions

I don't know what is going on with my body

  • Posted By: Anonymous
  • April 10, 2009
  • 05:46 AM

I have made a couple threads on here begining with one about a ball like feeling in my throat. It has been giving me trouble swallowing, feeling like I'm not getting a deep breath of air, and mucus like feelings in my throat. The symptoms have been changing a lot and it's very frustrating to say the least. I now get the ball in throat feeling sometimes to the point where it just feels extremely tight.

My nose gets runny, and it even effects my voice at times. I have been to my doctor countless times, I went to the ER once because it just freaked me out so badly, and I recently had an endoscopy done. I have been diagnosed with acid reflux, and I was prescribed aciphex by my gastro doctor. The only problem is I have been getting horrible headaches to the point I have stopped taking the pills. I just feel like I can't win I am not getting any answers except acid reflux. I get pains in my left arm and chest occasionally and headaches that just don't want to quit. I also get this weird numb feeling in my lips sometimes which is a new symptom to whatever is going on.

I don't know if anyone else has these other symptoms as well or if my body is just trying to scare me. Everyone just thinks I worry to much, and they don't understand what it's like. I hate feeling like liquid is coming back up my throat, or getting dizzy to the point I have to lay down until it passes. This is beginning to ruin my life as I know it because I try with all my strength to keep busy and not think about it, but it's so hard when you feel like you can't breathe or not well enough. I have been trying to get a hold of my gastro doctor and try to see if he can prescribe me something else that won't make me so dizzy and nauseous that I can't function.

If anyone else on here has any tips or ideas of what this could be let me know please. I don't know what else to do except suffer with whatever is going on with my body. I had blood work done it all came back normal, the endoscopy came back normal except for my stomach lining being irritated. I am at the end of my rope here.

This has been occurring for the past three months almost the symptoms keep on coming it's been so hard to live with. I have good days and then just days where I am miserable.

Hopefully someone can relate. :(

Reply Flag this Discussion

3 Replies:

  • sounds a bit more than just Acid Reflux, did the docs ask about your diet?I've got some gas problems and it makes my fingers twitch and I get seriously hot then end up going toilet and can't sleep sometimes, I'm pretty sure it's my diet that's messed me up.you should definitely ask another doctor
    skittle 11 Replies Flag this Response
  • No, they never really asked about my diet. I have to go back to my gastro doctor soon, and if he can't give me a better answer than acid reflux I'm going to find a different doctor. A lot of my friends have said it might be diet related. I'm noticing it's worse when I eat certain foods or even breathe in certain stuff. Hopefully I figure this out.
    Anonymous 42,789 Replies Flag this Response
  • Have you tried seeing an allergist? i know that sounds really crazy, but when i went to see one, the doc told me that if an allergy is severe enough, it can just make your body go crazy like that. if nothing else, the allergist might be able to help you find someone else. the doctor told me that even me losing my hearing can be from allergies. so you never know.:o
    AmyElizabeth8492 2 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?